# SDR DL76G080047

- Difficulty date: January 11, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 30,382 hours, 11,309 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 3964621
- Part serial: 1237
- Condition: Unserviceable
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT AFTER STARTING RIGHT ENGINE, RIGHT A/C PACK OFF LIGHT ILLUMINATED ACCOMPANIED BY R PACK OFF EICAS MSG.  PACK WORKED ON APU AND LEFT ENGINE BLEED AIR AND POWER.  SHUT DOWN RIGHT ENGINE AND PACK AGAIN WORKED AFTER ABOUT 10 MINUTES RE-STARTED RIGHT ENG AND PACK CONTINUED TO WORK FINE.  RETURNED TO GATE PER DISPATCHER AND MAINTENANCE DIRECTION.  PACK WORKED FINE DURING TAXI IN.  CONTROLLER BITE NO FAULTS.  REMOVED AND REPLACED RT PACK FLOW CTL VLV LEAK AND OPS CHK NML.  RAN ENG W/PACK AS PRECAUTION ALL NML.
